Abstract and Applied Analysis

The Inequalities for Quasiarithmetic Means

Jadranka Mićić, Zlatko Pavić, and Josip Pečarić

Full-text: Open access

Abstract

Overview and refinements of the results are given for discrete, integral, functional and operator variants of inequalities for quasiarithmetic means. The general results are applied to further refinements of the power means. Jensen's inequalities have been systematically presented, from the older variants, to the most recent ones for the operators without operator convexity.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 203145, 25 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495804

Digital Object Identifier
doi:10.1155/2012/203145

Mathematical Reviews number (MathSciNet)
MR2959740

Zentralblatt MATH identifier
1246.26019

Citation

Mićić, Jadranka; Pavić, Zlatko; Pečarić, Josip. The Inequalities for Quasiarithmetic Means. Abstr. Appl. Anal. 2012 (2012), Article ID 203145, 25 pages. doi:10.1155/2012/203145. https://projecteuclid.org/euclid.aaa/1355495804


Export citation

References

  • J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187, Academic Press, New York, NY, USA, 1992.
  • Y. Nakasuji, K. Kumahara, and S. Takahasi, “A new interpretation of Jensen's inequality and geometric properties of $\phi $-means,” Journal of Inequalities and Applications, vol. 2011, article 48, 2011.
  • J. Mićić, Z. Pavić, and J. Pečarić, “Jensen's inequality for operators without operator convexity,” Linear Algebra and its Applications, vol. 434, no. 5, pp. 1228–1237, 2011.
  • J. Micic, Z. Pavic, and J. Pecaric, “Extension of Jensen's inequality for operators without operator convexity,” Abstract and Applied Analysis, vol. 2011, Article ID 358981, 14 pages, 2011.
  • M. D. Choi, “A Schwarz inequality for positive linear maps on ${C}^{\ast\,\!}$-algebras,” Illinois Journal of Mathematics, vol. 18, pp. 565–574, 1974.
  • C. Davis, “A Schwarz inequality for convex operator functions,” Proceedings of the American Mathematical Society, vol. 8, pp. 42–44, 1957.
  • T. Furuta, J. Micic Hot, J. Pecaric, and Y. Seo, Mond-Pecaric Method in Operator Inequalities, Element, Zagreb, Croatia, 2005.
  • F. Hansen, J. Pečarić, and I. Perić, “Jensen's operator inequality and its converses,” Mathematica Scandinavica, vol. 100, no. 1, pp. 61–73, 2007.